# SDR SWAA031022

- Difficulty date: May 7, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 54,627 hours, 39,980 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 6544580
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

DIVERSION, DECLARED EMERGENCY.  A  SYSTEM HYDRAULICS FAILED, PRESSURE / QUANTITY ZERO.  REMOVED AND REPLACED A SYSTEM MODULE O-RING AND REMOVED AND REPLACED CASE DRAIN FILTERS PER MM.
